Publication
Title
Non-native species disrupt the worldwide patterns of freshwater fish body size: implications for Bergmann's rule
Author
Abstract
Language
English
Source (journal)
Ecology letters. - Oxford, 1998, currens
Publication
Oxford : 2010
ISSN
1461-023X [print]
1461-0248 [online]
Volume/pages
13:4(2010), p. 421-431
ISI
000275635400002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.04.2010
Last edited 05.02.2018
To cite this reference